# SDR HNAA2014063000192

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 53,931 hours, 59,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN IS INOPERATIVE.  REPAIRED BROKEN WIRE AT LIGHT ASSY.  OPS CHECKED GOOD.
